Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 66, NWS Twin Cities, MN

July 13, 2023Washington County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2023, 10:02 PM CDT for Washington County, Minnesota. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2023, 10:02 PM CDT (03:02 UTC)
Expired
Jul 13, 2023, 10:29 PM CDT
In force
27 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Washington County, MN

The radar

The Minneapolis radar (KMPX), 55 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 10:20 PM CDTTSTM WND GST 512 S Woodbury, MNPersonal weather station 40 mph sustained with 51 mph gust.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 5:22 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2023-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 837 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2023-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
837 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

372 
WUUS53 KMPX 140302
SVRMPX
MNC163-140345-
/O.NEW.KMPX.SV.W.0066.230714T0302Z-230714T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1002 PM CDT Thu Jul 13 2023

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southern Washington County in east central Minnesota...

* Until 1045 PM CDT.

* At 1002 PM CDT, a severe thunderstorm was located over South St.
  Paul, or near St. Paul, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Afton around 1015 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4481 9301 4489 9302 4489 9299 4506 9299
      4506 9280 4503 9276 4497 9277 4494 9275
      4490 9278 4482 9277 4479 9279
TIME...MOT...LOC 0302Z 273DEG 39KT 4490 9303 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
2 follow-up statements
176 
WWUS53 KMPX 140325
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1025 PM CDT Thu Jul 13 2023

MNC163-140345-
/O.CON.KMPX.SV.W.0066.000000T0000Z-230714T0345Z/
Washington MN-
1025 PM CDT Thu Jul 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN WASHINGTON COUNTY...

At 1024 PM CDT, a severe thunderstorm was located near River Falls,
moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Washington County, including the following locations...
Afton State Park, Lake St Croix Beach, Lakeland, St Marys Point and
Lakeland Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4480 9289 4489 9284 4499 9283 4497 9277
      4494 9275 4490 9278 4482 9277 4479 9279
TIME...MOT...LOC 0324Z 273DEG 39KT 4489 9268 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PEM
999 
WWUS53 KMPX 140329
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1029 PM CDT Thu Jul 13 2023

MNC163-140339-
/O.CAN.KMPX.SV.W.0066.000000T0000Z-230714T0345Z/
Washington MN-
1029 PM CDT Thu Jul 13 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Minnesota.

LAT...LON 4480 9289 4489 9284 4499 9283 4497 9277
      4494 9275 4490 9278 4482 9277 4479 9279
TIME...MOT...LOC 0328Z 273DEG 39KT 4489 9260 

$$

PEM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:56 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 13, 7:56 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
756 PM CDT Thu Jul 13 2023

.UPDATE...
Issued at 733 PM CDT Thu Jul 13 2023

Evening Update issued at750 PM, scattered thunderstorms will
continue across the region this evening and pose a threat for large
hail. The severe thunderstorm watch remains for much of Minnesota,
and was expanded to include the Twin Cities metro.

&&

.DISCUSSION...(This evening through Thursday)
Issued at 336 PM CDT Thu Jul 13 2023

KEY MESSAGES:

- Warmer, above-normal temperatures through Saturday, cooler to
  start next week, then warmer again mid-to-late next week.

- Scattered showers and thunderstorms through Friday with potential
  for a few strong to severe thunderstorms today into this evening.

- No beneficial widespread precipitation forecast over the next
  week.

- A return of Canadian wildfire haze/smoke to the area Friday into
  the weekend.

TODAY... Current radar imagery reveals a cluster of thunderstorms
along and south of I-90. A few sites in N IA have reported 40+ kt
gusts associated with the TS clusters. This initiation is running a
few hours earlier than what guidance had so the assumption is we'll
continue to see additional development over SW MN with an agitated
CU field present on visible imagery. Temperatures have warmed into
the mid to upper 80s across the region with dew points in the mid to
upper 60s across W and S MN where the better low level moisture
plume is present. Further north, diurnal mixing has lowered the dew
points across the Twin Cities and portions of central MN. This
should limit TS potential until later in the afternoon/evening
hours. The culprit for scattered TS in the Twin Cities can be
tracked back to NW MN where an area of showers and storms has
developed over the past hour or two. Forecast soundings indicate 30
to 40kts of shear with plenty of instability but the lack of
significant low level forcing should be the limiting factor for
today's potential. If outflow boundaries begin to get into play we
could see locally enhanced TS potential. The SPC SWO maintained a
slight risk across S MN into the Twin Cities. Main severe hazard
will be the potential for damaging winds and large hail with any
strong to severe storms that.

TONIGHT through THURSDAY... Precip chances will gradually shift
southeast overnight. The best chances for rain will be S MN, W MN,
and W WI but we're not expecting any widespread beneficial rain with
this event. Any rainfall received from storms today/tonight will not
make an improvement with the ongoing drought and the hit-and-miss
nature of storms will mean most areas will receive little to no rain
while others receive highly localized heavy rain. Low stratus or
patchy dense fog could develop outside of the Twin Cities late
tonight. Forecast dew point depressions will be near-zero for a few
hours before sunrise Friday morning.

The other concern is the return of Canadian wildfire smoke to the
region Friday into Saturday. Guidance brings in a dense swath of
smoke arriving from the northwest and encompassing much of Minnesota
into western Wisconsin on Friday. An Air Quality Alert was issued by
the MPCA for the entire state to address degraded air quality
associated with the wildfire smoke. This would also bring a return
of hazy sky/visibility conditions that go along with wildfire smoke.
I've opted to continue with Haze to the gridded/text products but
should model continuity provide higher confidence, explicit Smoke
mention along with reduced visibilities may also needed to be added
to the forecast.

Friday will bring another chance for scattered showers and storms
across the Upper MS valley that will be diurnally driven. A cold
front will move through on Saturday which will bring cooler-than-
normal temperatures for the second half of the weekend into early
next week. A few rain showers may occur over our WI counties
Saturday afternoon as another embedded sfc trough pivots thru the
upper low over east-central Canada. However, precipitation chances
dry up as the weekend progresses as the low drops south into the
Upper Great Lakes this weekend. This will bring drier, continental
polar airmass into our region, which should greatly decrease any low
level moisture necessary for precipitation. With already relatively
dry mid-levels we will remain dry through the middle of next week.
Temperatures will rebound toward the end of the forecast period with
highs back into the mid 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 733 PM CDT Thu Jul 13 2023

Scattered thunderstorms this evening, and a few storms could produce
large hail. Another concern for Friday AM is the potential for
patchy low stratus/BR development with dew point depressions near 0.
Finally, Friday afternoon will see the return of Canadian wildfire
smoke but I've opted to keep HZ out from non-MSP sites for now.

KMSP... Primary concern is continues to be the potential for
-SHRA and TS to move across the site. Have introduced a tempo
 for TSRA. Fog is possible to develop early tomorrow morning but
 confidence lacked with inclusion in the TAF at this time.

/OUTLOOK FOR KMSP/
SAT...VFR. Wind W 10-15 kts.
SUN...VFR. Wind W 15G30 kts.
MON...VFR. Wind NW 15G30 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

UPDATE...JRB
DISCUSSION...BPH
AVIATION...JRB
Hazardous weather outlook, Jul 13, 2:44 PM CDT, 7 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
244 PM CDT Thu Jul 13 2023

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
141945-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
244 PM CDT Thu Jul 13 2023

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Scattered thunderstorms will develop across S and W MN this
afternoon. A few storms over central through southern Minnesota
may be strong to severe, potentially producing damaging winds or
large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Canadian wildfire smoke will return to the region Friday and
lasting into the weekend. There is an Air Quality Alert on Friday
for the entire state of Minnesota due to degraded air quality.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this afternoon into
tonight.

In the hours before

Special weather statement, Jul 13, 8:53 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
853 PM CDT Thu Jul 13 2023

MNZ060-061-140230-
Anoka MN-Hennepin MN-
853 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of north central
Hennepin and central Anoka Counties through 930 PM CDT...

At 853 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ramsey, or 19 miles east of Buffalo, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Andover, Champlin and Anoka around 900 PM CDT.
  Coon Rapids around 905 PM CDT.

Other locations in the path of this storm include Mounds View and
Blaine.

This includes U.S. Highway 10 in Minnesota near mile marker 217.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.

&&

LAT...LON 4512 9319 4512 9320 4520 9357 4523 9356
      4523 9354 4531 9351 4532 9315
TIME...MOT...LOC 0153Z 290DEG 30KT 4523 9348

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JRB
Local storm report, Jul 13, 8:58 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
858 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     Hail             7 SE Pleasant Lake      45.42N 94.20W
07/13/2023  M1.00 inch       Stearns            MN   Trained Spotter

            email report.

&&

pem
Special weather statement, Jul 13, 9:08 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
908 PM CDT Thu Jul 13 2023

MNZ051-061-140245-
Anoka MN-Sherburne MN-
908 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of northwestern Anoka
and southeastern Sherburne Counties through 945 PM CDT...

At 908 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elk River, or 17 miles northeast of Buffalo, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  St. Francis around 915 PM CDT.
  Ramsey around 925 PM CDT.

Other locations in the path of this storm include Andover and Anoka.

This includes the following highways...
 U.S. Highway 10 in Minnesota between mile markers 205 and 217.
 U.S. Highway 169 between mile markers 159 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.

&&

LAT...LON 4537 9327 4521 9339 4527 9356 4530 9357
      4529 9358 4529 9361 4533 9373 4544 9366
TIME...MOT...LOC 0208Z 289DEG 34KT 4537 9361

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Dye
Special weather statement, Jul 13, 9:20 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
920 PM CDT Thu Jul 13 2023

MNZ060-068-140245-
Hennepin MN-Carver MN-
920 PM CDT Thu Jul 13 2023

...Strong thunderstorms will impact portions of southern Hennepin and
Carver Counties through 945 PM CDT...

At 920 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rockford to near Independence to Mayer.
Movement was southeast at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Mound and St. Bonifacius around 925 PM CDT.
  Chanhassen, Waconia, Orono, Victoria and Minnetrista around 930 PM
  CDT.
  Chaska and Wayzata around 935 PM CDT.
  Minnetonka, Hopkins, Carver and Excelsior around 940 PM CDT.

Other locations in the path of these storms include Eden Prairie,
Edina, Shakopee and Savage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.

&&

LAT...LON 4489 9393 4498 9381 4498 9377 4501 9377
      4510 9369 4488 9330 4479 9339 4481 9343
      4480 9357 4476 9362 4471 9362 4465 9375
TIME...MOT...LOC 0220Z 324DEG 42KT 4509 9368 4498 9375 4487 9390

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Dye
Special weather statement, Jul 13, 9:45 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
945 PM CDT Thu Jul 13 2023

MNZ060>063-070-140315-
Anoka MN-Washington MN-Dakota MN-Hennepin MN-Ramsey MN-
945 PM CDT Thu Jul 13 2023

...Strong thunderstorms will impact portions of southeastern
Hennepin, northwestern Dakota, southeastern Anoka, northern
Washington and Ramsey Counties through 1015 PM CDT...

At 944 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Lino Lakes to Fridley to Eden
Prairie. Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Roseville, Shoreview, New Brighton, Lino Lakes and Hugo around 950
  PM CDT.
  St. Paul, Maplewood, Forest Lake and Vadnais Heights around 1000
  PM CDT.

Other locations in the path of these storms include Bloomington,
Apple Valley, Oakdale, White Bear Lake, Mahtomedi, Rosemount, Eagan,
Inver Grove Heights, South St. Paul, West St. Paul and Stillwater.

This includes Interstate 35 near mile marker 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Minnesota.

&&

LAT...LON 4524 9276 4521 9275 4519 9277 4515 9275
      4475 9310 4478 9333 4479 9333 4479 9338
      4481 9343 4480 9352 4486 9352 4527 9317
TIME...MOT...LOC 0244Z 273DEG 31KT 4524 9310 4508 9323 4486 9345

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Dye
Local storm report, Jul 13, 9:59 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
959 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     Tstm Wnd Gst     2 E Richfield           44.88N 93.23W
07/13/2023  M60 MPH          Hennepin           MN   ASOS

            ASOS station KMSP Minneapolis-St. Paul AP.

&&

NDC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:10 PM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns35 min
Jul 13, 7:13 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Waseca47 min
Jul 13, 7:22 PM CDTSevere Thunderstorm WarningMPXSteele23 min
Jul 13, 7:24 PM CDTSpecial Weather StatementMPXMorrison36 min
Jul 13, 7:26 PM CDTSpecial Weather StatementMPXPope34 min
Jul 13, 7:33 PM CDTSpecial Weather StatementMPXMorrison27 min
Jul 13, 7:37 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXCarver, McLeod, Meeker, Wright38 min
Jul 13, 7:43 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns47 min
Jul 13, 7:44 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXSherburne46 min
Jul 13, 7:47 PM CDTSevere Thunderstorm WarningMPXSteele, Waseca28 min
Jul 13, 8:05 PM CDTSevere Thunderstorm WarningMPXBenton44 min
Jul 13, 8:09 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin25 min
Jul 13, 8:13 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns47 min
Jul 13, 8:16 PM CDTSpecial Weather StatementMPXFreeborn29 min
Jul 13, 8:21 PM CDTSpecial Weather StatementMPXAnoka24 min
Jul 13, 8:26 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXAnoka, Sherburne, Wright49 min
Jul 13, 8:39 PM CDTSevere Thunderstorm WarningMPXSherburne36 min
Jul 13, 8:44 PM CDTSpecial Weather StatementMPXWright31 min
Jul 13, 8:53 PM CDTSpecial Weather StatementMPXAnoka37 min
Jul 13, 9:08 PM CDTSpecial Weather StatementMPXAnoka37 min
Jul 13, 9:20 PM CDTSpecial Weather StatementMPXCarver25 min
Jul 13, 9:45 PM CDTSpecial Weather StatementMPXRamsey, Washington30 min
Jul 13, 9:53 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey22 min
Jul 14, 12:41 AM CDTSpecial Weather StatementMPXFaribault19 min
Jul 14, 2:32 PM CDTSpecial Weather StatementMPXRenville28 min
Jul 14, 3:11 PM CDTSpecial Weather StatementMPXRenville34 min
Jul 14, 3:23 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood, Renville22 min
Jul 14, 3:49 PM CDTSpecial Weather StatementMPXBrown26 min
Jul 14, 3:55 PM CDTSpecial Weather StatementMPXSibley35 min
Jul 14, 4:19 PM CDTSpecial Weather StatementMPXNicollet26 min
Jul 14, 4:23 PM CDTSpecial Weather StatementMPXBrown37 min
Jul 14, 4:52 PM CDTSpecial Weather StatementMPXRenville23 min
Jul 14, 6:01 PM CDTSpecial Weather StatementMPXFaribault29 min
Jul 14, 6:28 PM CDTSpecial Weather StatementMPXFaribault32 min
Jul 14, 6:54 PM CDTSpecial Weather StatementMPXFaribault51 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.